# SDR SWAA2014072930454

- Difficulty date: February 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 34,688 hours, 19,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER NR 1 WINDOW FRAME UPPER OTBD CORNER CRACKED ON INNER SURFACE.  REPAIRED FRAME IAW EO.
